Table of Contents
Economics Research International
Volume 2014, Article ID 572909, 19 pages
http://dx.doi.org/10.1155/2014/572909
Research Article

Optimal Penalties on Deviations from Budgetary Targets

Université Paris Descartes, Sorbonne Paris Cité, 12 Rue de l’École de Médecine, 75270 Paris Cedex 06, France

Received 6 April 2014; Accepted 8 May 2014; Published 2 June 2014

Academic Editor: João Ricardo Faria

Copyright © 2014 Séverine Menguy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Séverine Menguy, “Optimal Penalties on Deviations from Budgetary Targets,” Economics Research International, vol. 2014, Article ID 572909, 19 pages, 2014. https://doi.org/10.1155/2014/572909.